According to researcher Ali Harandi of the University of Gothenburg, it’s not entirely unlikely that vaccines will affect periods. However, even if this is the case, the disorder would be classified as a rather harmless passing side effect.
Hundreds of Scandinavian women have reported menstrual disorders after being vaccinated against COVID-19.
In Sweden, there have been as many as 400 cases, according to the Medical Products Agency, while Denmark has reported over 1,000 cases of menstrual abnormalities in connection with the vaccination.
“These are menstrual abnormalities in connection with vaccination against COVID-19. It can be irregular menstruation, but it can also be about bleeding after menopause,” Ebba Hallberg, senior expert at the Swedish Medical Products Agency, told national broadcaster SVT.
Both her agency and the European Medicines Agency (EMA) are following the development, but at present cannot say whether it is a side effect or not, as there is no established link.
“This is something we keep an eye on, but at present we can not comment on whether there is any connection with the vaccines or not. This is also followed at the EU level, but no support for a connection has been found there either,” says Ebba Hallberg.
Next phase is mandatory! The stage is now set for mandatory COVID-19 “vaccinations” as the social engineers form an unholy alliance with Big Pharma & the MSM to condemn unvaxxers.
The current menstrual disorders can occur for a variety of reasons, she said, adding that it may happen even normally, without any connection with the vaccination.
“That is what makes it so difficult to know, whether it is normal or not,” Ebba Hallberg said.
However, the vast majority of reports have been assessed as “non-serious suspected adverse reactions” and are not seen as a cause of concern.
“It has not led to any hospital stay or been life-threatening. In Sweden, most of the reports come from private individuals,” she summarised.
However, since the stories of temporary changes in the menstrual cycle following vaccination keep piling up across the world, this phenomenon will also be examined through a study by the University of Illinois.
According to researcher Ali Harandi of the University of Gothenburg, vaccines affecting periods are not entirely unlikely. However, even if this is the case, it would be classified as a rather harmless side effect that passes, SVT reported.